Advances in Theoretical and Mathematical Physics

The mirror symmetry of K3 surfaces with non-symplectic automorphisms of prime order

Paola Comparin, Christopher Lyons, Nathan Priddis, and Rachel Suggs

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider K3 surfaces that possess a non-symplectic automorphism of prime order $p>2$ and we present, for these surfaces, a correspondence between the mirror symmetry of Berglund-Hübsch-Chiodo-Ruan and that for lattice polarized K3 surfaces presented by Dolgachev.

Article information

Source
Adv. Theor. Math. Phys., Volume 18, Number 6 (2014), 1335-1368.

Dates
First available in Project Euclid: 4 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.atmp/1417707821

Mathematical Reviews number (MathSciNet)
MR3285611

Zentralblatt MATH identifier
1346.14100

Citation

Comparin, Paola; Lyons, Christopher; Priddis, Nathan; Suggs, Rachel. The mirror symmetry of K3 surfaces with non-symplectic automorphisms of prime order. Adv. Theor. Math. Phys. 18 (2014), no. 6, 1335--1368. https://projecteuclid.org/euclid.atmp/1417707821


Export citation